# SDR 9609915506

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506US
- Make and model: Boeing 727251
- Aircraft serial: 23195
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND EMERGENCY LIGHTS LEFT SIDE AISLE OVERHEAD IN AFT GALLEY AND OVER DOOR 4L INOPERATIVE.  REPLACED POWER SUPPLY M737.  CHECKED OK.
